# SDR TRAX200700619

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- Aircraft time: 11,493 hours, 7,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PHOTOLUMINESCENT STRIPS BROKEN THROUGHOUT CABIN.  [SUP 05-11-07]  REMOVED AND REPLACED EMERGENCY FLOOR PHOTOILLUMINESCENT STRIPS THROUGHOUT CABIN IAW CRJ700 AMM 33-51-01. OPS CHECK GOOD.
